| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer the green access needle plastic broke at the top.This happened as the clinician was inserting the needle into the patient.The end user was successful with placement.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged safety mechanism is confirmed; however, the exact cause is unknown.One photograph of an introducer needle was returned for evaluation.An initial visual observation of the photograph showed an introducer needle with the safety mechanism activated; however, a portion of the safety mechanism was observed to be detached.Evidence of use was observed on the sample in the returned photograph.While the safety mechanism was observed to be damaged, there were no distinguishing features in the returned photograph of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.